# SDR ARWA20060402

- Difficulty date: April 28, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 82,842 hours, 18,632 cycles
- Engine: Ge CF650C2
- Engine time: 72,839 hours, 16,592 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BETWEEN 50 AND 60 PERCENT N1 NR 3 ENGINE HEAVY VIBRATION.  REMOVED, CLEANED, LUBRICATED AND RE-INSTALLED FIRST STAGE FAN ROTOR BLADES IN ACCORDANCE WITH DC-10 A/M/M PAGE 811, M/M 72-21-00; RAN NR 3 ENGINE AT IDLE P/P AND MAX.  NO EVIDENCE OF VIBRATION AT ANY SETTING IN ACCORDANCE WITH A/M/M 71-00-00 PAGE 501.
